RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 6  


Ordinary Differential Equations
On the question of the isochronism of the center of two-dimensional analytic differential systems
V. V. Amel'kin
971
Formal and analytic equivalence of real systems of differential equations
V. V. Basov
981
Asymptotic solution of differential equations in a Hilbert space
M. A. Valiev
992
The periodic boundary value problem for a two-dimensional differential system
I. T. Kiguradze
996
Asymptotic solution of a weakly nonlinear system
A. I. Kobrin, Yu. G. Martynenko
1008
Some properties of Ljapunov functions
G. S. Krechetov
1020
The boundedness of the solutions of a certain multidimensional system in the critical case of one zero root. I
N. N. Kushkov
1026
Construction of Ljapunov functions for systems of linear differential equations
O. B. Lukova, A. A. Boichuk
1038
A geometric treatment of the oscillatory properties of third order linear differential equations
A. D. Myshkis, V. G. Èventov
1047
The combination of control and observation processes in problems of game deviation of motion
O. I. Nikonov
1053
Conditions for the occurrence of the problem of center and focus
A. V. Skitovich
1061
Conditions for the existence of solutions of multivalued differential equations
A. F. Filippov
1070
Criteria for the stability of sets with respect to a nonautonomous differential system
A. A. Shestakov
1079
The minimality of sets and the Poisson stability of motions in homomorphic dynamical systems
B. A. Shcherbakov, N. S. Fal'ko
1091

Partial Differential Equations
On the theory of boundary value problems for equations of mixed type in space
V. N. Vragov
1098
The method of monotonicity in the theory of nonlinear singular integral and integro-differential equations
G. M. Magomedov
1106
A quadratic functional for the heat equation
V. M. Filippov, A. N. Skorohodov
1113

Short Communications
The probability of the stability of systems of differential equations with constant coefficients that depend on a random parameter
A. A. Akhrem
1124
Moving singularities of a certain class of systems of third order differential equations
P. P. Veresovich
1126
Über die auf der Verbindungsstrecke zwischen unbeweglichen singulären Punkten holomorphen Lösungen einer nichtlinearen Differentialgleichung
R. G. Grabovskaya, V. G. Oskrogo
1129
Conditions for the existence of the maximal number of polynomial solutions of algebraic differential equations
P. Lazov, D. Dimitrovski
1131
Systems with a piecewise constant matrix of coefficients
I. I. Martynov
1135
Differential systems with non-negative normed solutions
Yu. A. Pykh
1138
Zur Theorie der vollen Steuerbarkeit von Systemen mit Retardierung nach dem Zustand
G. P. Razmyslovich
1141
The normal form of an analytic system of differential equations in the case of a structurally unstable focus
S. P. Tokarev
1142
The existence of saddle periodic solutions of Duffing's equation without dissipation
V. E. Chernyshev
1145

Владимир Михайлович Шалов (некролог)
K. A. Bezhanov, O. V. Besov, A. V. Bitsadze, I. A. Borachinsky, A. A. Vasharin, V. S. Vladimirov, N. V. Zvolinsky, V. A. Il'in, V. P. Korobeinikov, L. D. Kudryavtsev, L. P. Kuptsov, P. I. Lizorkin, Yu. I. Makarychev, V. E. Mirakov, V. P. Mikhailov, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Nikol'skii, A. P. Novikov, T. S. Pigolkina, S. I. Pokhozhaev, E. A. Romishevsky, S. L. Sobolev, S. V. Uspenskii, M. I. Shabunin, G. N. Yakovlev
1149
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020